RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 152, Number 1  


Nonlinear Physics: Theory and Experiment
Isochronous systems and their quantization
F. Calogero
5
Geometrization of quantum mechanics
J. F. Carinena, J. Clemente-Gallardo, G. Marmo
20
Metric fluctuations, entropy, and the Wheeler–DeWitt equation
R. W. Carroll
32
Additional symmetries and Bäcklund transformations for the dispersionless Harry Dym hierarchy
Yu.-T. Chen, J.-H. Chang, M. H. Tu
45
Half-line solutions of a nonlinear heat conduction problem
S. De Lillo, G. Lupo, M. Sommacal
58
Burgers and Kadomtsev–Petviashvili hierarchies: A functional representation approach
A. Dimakis, F. Müller-Hoissen
66
Rank-$k$ solutions of hydrodynamic-type systems
A. M. Grundland, B. Huard
83
Algebraic properties of Gardner's deformations for integrable systems
A. V. Kiselev
101
Dressing method in matter $+$ radiation quantum models
S. B. Leble
118
Solitons of the resonant nonlinear Schrödinger equation with nontrivial boundary conditions: Hirota bilinear method
J.-H. Lee, O. K. Pashaev
133
A hierarchy of integrable partial differential equations in $2{+}1$ dimensions associated with one-parameter families of one-dimensional vector fields
S. V. Manakov, P. M. Santini
147
Some thoughts on a nonlinear Schrödinger equation motivated by information theory
R. R. Parwani
157
Abelian Chern–Simons vortices and holomorphic Burgers hierarchy
O. K. Pashaev, Z. N. Gurkan
163
A novel class of model constitutive laws in nonlinear elasticity: Construction via Loewner theory
C. Rogers, W. K. Schief, K. W. Chow
177
Magnetic bubble refraction and quasibreathers in inhomogeneous antiferromagnets
J. M. Speight
191
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019